# SDR DXTA200500561

- Difficulty date: January 26, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 3,836 hours, 3,007 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 66187046
- Part serial: 264
- Condition: Failed
- Location: Mlg
- Part time: 3,836 hours, 3,007 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO GEAR INDICATION LIGHTS WHEN LANDING GEAR EXTENDED.  GEAR CIRCUIT BREAKER POPPED.  DURING CHECKLIST, WHEN C/B WAS RESET, MOMENTARILY GOT 3 GREEN LIGHTS, THEN C/B POPPED AGAIN.  GEAR WAS BLOWN DOWN PER CHECKLIST.  TROULBLESHOT SYSTEM, CHECKED POWER WIRES 1PC044-1- PC043, 1PC044-BP029, & GP1009-BPC029 FOR SHORTS TO GROUND WITH A MEGOMETER, ALL WIRES CHECKED GOOD.  ISOLATED PROBLEM TO THE GEAR LOGIC PCBNZ004.  REPLACED IT WITH A NEW UNIT.  OPS CHECK GOOD IAW CE560XL WDM 32-60-01, 91-20-04 & MM 32-30-00.
